MathSciNet Relay Station
MathSciNet bibliographic data
MR1765875 60H25 (60H07 60H40 60J55 60J65)
de Faria, Margarida; Oliveira, Maria João; Streit, Ludwig A generalized Clark-Ocone formula. Random Oper. Stochastic Equations 8 (2000), no. 2, 163–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement